# SDR 2003UALA00036

- Difficulty date: January 8, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 43,340 hours, 23,443 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME STATION 400 FRAME WEB CRACKED AT FASTENER HOLE JUST ABOVE STRINGER 9R.  MAJOR REPAIR ACCOMPLISHED. INSTALLED FRAME DOUBLER REPAIR.
